Alert archive / Ohio / Freezing Rain Advisories in 2011
Freezing Rain Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this freezing rain advisory at Jan 19, 2011, 3:56 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2011, 3:56 AM EST (08:56 UTC)
- Expired
- Jan 19, 2011, 12:01 PM EST
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
689 WWUS41 KCLE 190856 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 356 AM EST WED JAN 19 2011 ...AREAS OF FREEZING DRIZZLE EARLY THIS MORNING... OHZ003-006>009-017>019-027-028-036-191400- /O.NEW.KCLE.ZR.Y.0002.110119T0856Z-110119T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MARION 356 AM EST WED JAN 19 2011 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING. A LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT, BUT NOT IMPOSSIBLE. && $$ OUDEMAN
4 follow-up statements
426 WWUS41 KCLE 191025 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 525 AM EST WED JAN 19 2011 ...AREAS OF FREEZING DRIZZLE EARLY THIS MORNING... OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-191500- /O.EXB.KCLE.ZR.Y.0002.000000T0000Z-110119T1500Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 525 AM EST WED JAN 19 2011 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING. A LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. && $$ OHZ003-006>009-017>019-027-028-036-191400- /O.CON.KCLE.ZR.Y.0002.000000T0000Z-110119T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MARION 525 AM EST WED JAN 19 2011 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING. AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING. A LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. && $$ OUDEMAN
169 WWUS41 KCLE 191404 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 904 AM EST WED JAN 19 2011 ...AREAS OF FREEZING DRIZZLE EARLY THIS MORNING... OHZ003-006>009-017>019-027-028-036-191515- /O.EXP.KCLE.ZR.Y.0002.000000T0000Z-110119T1400Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MARION 904 AM EST WED JAN 19 2011 ...FREEZING RAIN ADVISORY HAS EXPIRED... THE FREEZING RAIN ADVISORY IS NO LONGER IN EFFECT. WHILE THERE COULD STILL BE PATCHY FREEZING DRIZZLE...THE WIDESPREAD FREEZING DRIZZLE HAS ENDED. $$ OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-191515- /O.CON.KCLE.ZR.Y.0002.000000T0000Z-110119T1500Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 904 AM EST WED JAN 19 2011 ...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING. A LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. && $$
532 WWUS41 KCLE 191458 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EST WED JAN 19 2011 ...AREAS OF FREEZING DRIZZLE THIS MORNING... OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-191700- /O.EXT.KCLE.ZR.Y.0002.000000T0000Z-110119T1700Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 958 AM EST WED JAN 19 2011 ...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... THE FREEZING RAIN ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. AREAS OF FREEZING DRIZZLE WILL CONTINUE THROUGH THE REMAINDER OF THE MORNING. A LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE. && $$
845 WWUS41 KCLE 191701 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1201 PM EST WED JAN 19 2011 OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-191815- /O.CAN.KCLE.ZR.Y.0002.000000T0000Z-110119T1700Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1201 PM EST WED JAN 19 2011 ...FREEZING RAIN ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZING RAIN ADVISORY. WHILE PATCHY FREEZING DRIZZLE REMAINS POSSIBLE INTO THE AFTERNOON...THE WIDESPREAD FREEZING DRIZZLE HAS ENDED. $$
What forecasters said that day
The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freezing rain advisory went out at Jan 18, 11:29 PM EST, 4 hours 27 minutes earlier.
Area forecast discussion, Jan 18, 11:29 PM EST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1129 PM EST TUE JAN 18 2011 .SYNOPSIS... A COLD FRONT WILL MOVE EAST OF THE AREA BY LATE EVENING. HIGH PRESSURE WILL BUILD IN WEDNESDAY NIGHT AND THEN MOVE EAST OF THE AREA LATE THURSDAY AND THEN ANOTHER FRONT WILL MOVE THROUGH THURSDAY NIGHT. VERY COLD AIR WILL POUR INTO THE REGION FOR THE FIRST PART OF THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... WIDESPREAD RAIN/SNOW SHOWERS WERE LINGERING OVER EASTERN AREAS THIS EVENING. THE PRECIP WAS QUICKLY BECOMING MIXED WITH OR CHANGING TO SNOW SHOWERS...WITH SOME SLEET MIXED IN. EXPECT IT TO COMPLETELY CHANGE TO SNOW SHOWERS BY AROUND MIDNIGHT. KEPT OVERNIGHT SNOW ACCUMULATION ABOUT WHAT THEY WERE IN THE AFTERNOON FORECAST PACKAGE...LITTLE IF ANY WEST TO AN INCH OR TWO IN THE EAST. THERE WERE SOME ISOLATED AREAS OF DENSE FOG THIS EVENING...1/4 MILE OR LESS...WITH MOST AREAS AROUND 1 TO 3 MILES. WITH THE COLD FRONT PUSHING EASTWARD AND LOWER DEWPOINTS MOVING IN BEHIND IT...DONT EXPECT DENSE FOG TO BECOME WIDESPREAD. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... SOME LAKE EFFECT/LAKE ENHANCED SNOW SHOWERS WILL BE GOING ON AND WILL START TO DECREASE IN THE AFTERNOON. WITH THE LAKE HAVING SOME ICE COVER THIS SHOULD DECREASE THE SNOWFALL AMOUNTS THROUGH WEDNESDAY. NORTHWEST OHIO SHOULD REMAIN DRY BUT SOME SNOW SHOWERS WILL LINGER OVER THE EASTERN AREAS. HIGH PRESSURE WILL BUILD IN WEDNESDAY NIGHT BUT SOME SNOW SHOWERS WILL LINGER IN THE SNOW BELT. ANOTHER WEATHER SYSTEM WILL AFFECT THE AREA THURSDAY INTO THURSDAY NIGHT. STILL ON THE EDGE ABOUT HOW MUCH SNOW WILL OCCUR. IT COULD BE CLOSE TO ADVISORY CRITERIA OVER SOME OF THE AREA. THE GFS/GEM IS STILL WEAK WITH THIS SYSTEM FOR THE EXTREME NORTHERN COUNTIES. KIND OF WENT WITH A COMPROMISE WITH THE DIFFERENT MODELS. THE AIRMASS WILL BEGIN TO DRY OUT FROM THE WEST THURSDAY NIGHT. ON THE EDGE ABOUT HOW MUCH LAKE EFFECT SNOW SHOWERS WILL OCCUR WITH THE AIRMASS DRYING OUT AND THE RIDGE BUILDING IN...EVEN THOUGH THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 20C. WITH MORE ICE FORMING ON THE LAKE THE AMOUNT OF LAKE EFFECT SNOW WILL BE REDUCED. NOT FORECASTING MUCH IN THE WAY OF SNOW SHOWERS FOR NORTHWEST OHIO EXCEPT A CHANCE ON FRIDAY. WENT CLOSE TO THE GUIDANCE FOR TEMPERATURES. IF THE CLOUDS DECREASE AND WITH A SNOW COVER TEMPERATURES COULD DROP BELOW ZERO...THIS WILL HAVE TO BE MONITORED. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MODELS DISAGREE ON SMALLER FEATURES BUT ARE IN REASONABLY GOOD AGREEMENT ON LARGE SCALE FEATURES. THUS EXPECT WEAK UPPER RIDGING OR ZONAL FLOW ON SUN TO TRANSITION TO TROF OVER THE AREA BY TUE AS PIECE OF UPPER ENERGY DIVES SE FROM THE NORTHERN PLAINS INTO THE OHIO VALLEY. GS SHARPENS TROF MORE THAN ECMWF...EVENTUALLY CUTTING OFF UPPER LOW OVER AR. EITHER SCENARIO STILL HAS WEAK ENERGY AND MOISTURE STREAMING ACROSS OUR AREA SUN THEN INVERTED SURFACE TROUGH EXTENDING NORTH INTO OUR AREA MON AND MON NIGHT BEFORE SURFACE LOW STARTS TO DEVELOP NEAR THE CAROLINA COAST TUE NIGHT. WILL ADJUST FORECAST TO KEEP SLIGHT CHANCE MOST AREAS SUN THEN CHC FOR MON INTO TUE DUE TO BEST SYNOPTIC THREAT TRANSITIONING TO MAINLY LAKE ENHANCED SHSN BY THE END OF THE DAY TUE. THIS FAR OUT WON'T TRY AND SHOW TOO MUCH PRECISION ON TUE. EVEN THOUGH TEMPS MODERATE ON SUN...OVERALL PATTERN SHOULD ALLOW TO MAINLY BELOW NORMAL TEMPS TO CONTINUE WITH PRECIP TYPE REMAINING SNOW. && .AVIATION /04Z WEDNESDAY THROUGH SUNDAY/... SOME PATCHY FREEZING DRIZZLE FROM CLEVELAND EAST SHOULD TURN TO SNOW NEXT 2 HOURS AS HIGHER CLOUDS MOVE OVER THE AREA. WILL BE SOME LAKE ENHANCED SNOW MAINLY FROM CLEVELAND EAST...BUT DO NOT EXPECT MUCH IN THE WAY OF ACCUMULATION....MAYBE AN INCH IN THE SNOWBELT WHILE ONLY A DUSTING IS POSSIBLE ELSEWHERE. WIDESPREAD IFR/LIFR CLOUDS WILL GRADUALLY IMPROVE TO MVFR FROM THE WEST BY MID MORNING WEDNESDAY. CONDITIONS SHOULD IMPROVE TO VFR LATE IN DAY. OUTLOOK...NON-VFR ON THURSDAY AFTERNOON/NIGHT WITH WIDESPREAD 2-3 INCHES OF SNOW AS LOW MOVES ACROSS THE OHIO VALLEY. NON-VFR FRIDAY WITH LAKE EFFECT SNOW SHOWERS ACROSS THE SNOWBELT OF EXTREME NE OH/NW PA. && .MARINE... SOUTHERLY FLOW WILL TURN WEST AND THEN NORTHWEST TONIGHT AS LOW PRESSURE AND COLD FRONT PASS TO THE EAST OF THE LAKE. WINDS ARE EXPECTED TO INCREASE FOR A PERIOD TONIGHT BEHIND THE FRONT...THEN DIMINISH ON WEDNESDAY AND TURN BACK TO THE WEST AS HIGH PRESSURE BUILDS TOWARD THE LAKE. HIGH PRESSURE WILL SLIDE OFF TO THE EAST ON THURSDAY. MEANWHILE A LOW PRESSURE WILL MOVE EAST ACROSS THE NORTHERN GREAT LAKES WHILE A SOUTHERN LOW PRESSURE TRACKS OVER THE TENNESSEE VALLEY. WEST TO NORTHWEST WINDS ARE EXPECTED TO INCREASE OVER THE LAKE FRIDAY AS THE SURFACE LOW PRESSURES MOVE EAST OF THE LAKE. HIGH PRESSURE WILL QUICKLY BUILD OVER THE LAKE SATURDAY ALLOWING FOR WINDS AND WAVES TO DIMINISH. THE PROGRESSIVE PATTERN WILL CONTINUE AS A WEAKER LOW PRESSURE MOVES ACROSS THE REGION SUNDAY. DURING THE PERIOD THE STRONGEST WINDS ARE EXPECTED TO BE FRIDAY AFTERNOON AND EVENING RANGING AROUND 20 KNOTS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...RANDEL SHORT TERM...KIELTYKA LONG TERM...ADAMS AVIATION...DJB MARINE...ABE
Hazardous weather outlook, Jan 18, 3:49 PM EST, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 349 PM EST TUE JAN 18 2011 OHZ003-006>010-017>023-027>033-036>038-047-192100- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 349 PM EST TUE JAN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS TEMPERATURES DROP BELOW FREEZING THIS EVENING UNTREATED ROADS AND SIDEWALKS COULD BECOME SLIPPERY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW IS EXPECTED TO DEVELOP THURSDAY AND CONTINUE INTO THURSDAY NIGHT. A LIGHT TO MODERATE SNOW ACCUMULATION IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-089-PAZ001>003-192100- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 349 PM EST TUE JAN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS TEMPERATURES DROP BELOW FREEZING THIS EVENING UNTREATED ROADS AND SIDEWALKS COULD BECOME SLIPPERY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW IS EXPECTED TO DEVELOP THURSDAY AND LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO FRIDAY. THERE WILL LIKELY BE ENOUGH SNOW TO SHOVEL AND PLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-192100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 349 PM EST TUE JAN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 19, 12:08 AM EST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1208 AM EST WED JAN 19 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1208 AM EST WED JAN 19 2011 ...AREA OF LIGHT FREEZING DRIZZLE MAY PRODUCE SLICK CONDITIONS... PATCHY FREEZING DRIZZLE WILL BE POSSIBLE INTO THE OVERNIGHT HOURS. THIS...ALONG WITH UNTREATED WET ROADS THAT WILL BEGIN TO FREEZE WITH THE FALLING TEMPERATURES...MAY CREATE SOME MINOR ICING PROBLEMS. DRIVE CAUTIOUSLY AND KNOW THAT BRIDGES AND OVERPASSES WILL BE THE FIRST TO FREEZE. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 2:54 PM EST | Winter Weather Advisory | CLE | Ashland, Holmes, Knox, Mahoning, Marion, Morrow and 6 more | 54 hr |
Nearby
Freezing Rain Advisories in Ohio, 2011Freezing Rain Advisories in Pennsylvania, 2011Every freezing rain advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.